Bulletin of Symbolic Logic

Applications of Nonstandard Analysis in Additive Number Theory

Renling Jin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

This paper reports recent progress in applying nonstandard analysis to additive number theory, especially to problems involving upper Banach density.

Article information

Source
Bull. Symbolic Logic, Volume 6, Number 3 (2000), 331-341.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353708

Mathematical Reviews number (MathSciNet)
MR1803637

Zentralblatt MATH identifier
1071.11502

JSTOR
links.jstor.org

Keywords
Upper Banach Density Shnirel'man Density Lower Density Additive Number Theory Nonstandard Analysis

Citation

Jin, Renling. Applications of Nonstandard Analysis in Additive Number Theory. Bull. Symbolic Logic 6 (2000), no. 3, 331--341. https://projecteuclid.org/euclid.bsl/1182353708


Export citation